# SDR SWAA2022083043483

- Difficulty date: August 18, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737
- Aircraft serial: 36977
- Aircraft time: 20,171 hours, 9,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BREAK ASSEMBLY BROKEN AT STA540 WL208 RBL 0-25 / [01] REMOVED DAMAGED PANEL BREAK ASSY AT STA540; WL 208; RBL 0-25 AND LOCATED/DRILLED NEW PART.;[02] VERIFIED CORRECTIVE ACTION 1. OK TO INSTALL NEW PANEL BREAK.;[03] INSTALLED NEW PANEL BREAK ASSY AT STA540; WL 208; RBL 0-25 AND LOCATED/DRILLED FLOOR FASTENER HOLES PER SRM 51-40-02-0G-0.;[04] VERIFIED CORRECTIVE ACTION 3.;[05] WORKSCOPE COMPLETE.
